A CANONICAL FORM FOR A SYMPLECTIC INVOLUTION

Research output: Contribution to journalArticlepeer-review

Abstract

We present a canonical form for a symplectic involution S ∈ Sp(2g, Z), S2 = Id; the construction is algorithmic. Application is made in the Riemann surface setting.
Original languageEnglish
Pages (from-to)827-836
Number of pages10
JournalEuropean Journal of Mathematics
Volume4
Issue number3
Early online date21 May 2018
Publication statusPublished - Sep 2018

Fingerprint Dive into the research topics of 'A CANONICAL FORM FOR A SYMPLECTIC INVOLUTION'. Together they form a unique fingerprint.

Cite this